Alert archive / Indiana / Flash Flood Warnings in 2013

Flash Flood Warning 10, NWS Northern Indiana

June 26, 20135 counties in Indiana

NWS Northern Indiana issued this flash flood warning at Jun 26, 2013, 9:39 AM EDT for 5 counties in Indiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2013, 9:39 AM EDT (13:39 UTC)
Expired
Jun 26, 2013, 3:30 PM EDT
In force
6 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
None

Counties Kosciusko County, IN, LaPorte County, IN, Marshall County, IN, Saint Joseph County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 64 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 1.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1818 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1818 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

569 
WGUS53 KIWX 261339
FFWIWX
INC085-091-099-141-149-261930-
/O.NEW.KIWX.FF.W.0010.130626T1339Z-130626T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
939 AM EDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA
  MARSHALL COUNTY IN NORTH CENTRAL INDIANA
  SOUTHWESTERN ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA
  EAST CENTRAL LA PORTE COUNTY IN NORTHWEST INDIANA
  NORTHEASTERN STARKE COUNTY IN NORTHWEST INDIANA

* UNTIL 330 PM EDT/230 PM CDT/

* AT 930 AM EDT...TRAINED WEATHER SPOTTERS REPORTED RAINFALL RATES 
NEAR 2 INCHES PER HOUR FROM TRAINING THUNDERSTORMS OVER THE WARNED 
AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLYMOUTH...
  LAKE OF THE WOODS...TYNER...TEEGARDEN...LINKVILLE...DONALDSON...LA
  PAZ...TRACY...SOUTH CENTER...SALEM HEIGHTS...FISH LAKE...KINGSFORD
  HEIGHTS...WALKERTON...GROVERTOWN...KOONTZ LAKE AND HAMLET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP
TO HIGHER GROUND.

TO REPORT FLOODING...POST YOUR INFORMATION ON THE NATIONAL WEATHER
SERVICE NORTHERN INDIANA FACEBOOK PAGE...OR YOU CAN POST ON TWITTER
WITH THE HANDLE... @NWSIWX.

&&

LAT...LON 4136 8673 4150 8673 4146 8655 4159 8660
      4137 8593 4124 8606 4124 8640

$$

BENTLEY
1 follow-up statement
800 
WGUS73 KIWX 261937
FFSIWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
337 PM EDT WED JUN 26 2013

INC085-091-099-141-149-261946-
/O.EXP.KIWX.FF.W.0010.000000T0000Z-130626T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARKE IN-ST. JOSEPH IN-LA PORTE IN-MARSHALL IN-KOSCIUSKO IN-
337 PM EDT WED JUN 26 2013

...THE FLASH FLOOD WARNING HAS EXPIRED FOR WEST CENTRAL KOSCIUSKO...
MARSHALL...EAST CENTRAL LA PORTE...SOUTHWESTERN ST. JOSEPH AND
NORTHEASTERN STARKE COUNTIES...

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
NORTHERN INDIANA.

TO REPORT FLOODING...POST YOUR INFORMATION ON THE NATIONAL 
WEATHER SERVICE NORTHERN INDIANA FACEBOOK PAGE...OR YOU CAN POST ON 
TWITTER WITH THE HANDLE...@NWSIWX.

LAT...LON 4136 8673 4150 8673 4146 8655 4159 8660
      4137 8593 4124 8606 4124 8640

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 5:23 AM EDT, 4 hours 16 minutes earlier.

Area forecast discussion, Jun 26, 5:23 AM EDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
523 AM EDT WED JUN 26 2013

.SYNOPSIS...
ISSUED AT 500 AM EDT WED JUN 26 2013

SEVERAL DISTURBANCES WILL MOVE TOWARDS THE AREA TODAY AND TONIGHT
BRINGING MORE SHOWERS AND THUNDERSTORMS. THE CHANCES FOR WIDESPREAD
AND HEAVY RAINFALL...AS WELL AS STRONG TO SEVERE THUNDERSTORMS
WILL INCREASE TODAY THROUGH EARLY TONIGHT.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 500 PM EDT WED JUN 26 2013

MORE THUNDERSTORMS WILL CONTINUE TO FORM THIS MORNING AS A NUMBER OF
FACTORS WORK TOGETHER TO GENERATE THUNDERSTORMS. AN UPPER LEVEL TROF
WILL CONTINUE TO APPROACH THE AREA AS MOISTURE FLUX INCREASES OVER
THE OUTFLOW BOUNDARY. THUNDERSTORMS WERE INCREASING IN COVERAGE AND
INTENSITY EARLY THIS MORNING OVER NE IL IN AN AREA OF DEEP LAYER
MOISTURE FLUX CONVERGENCE PER SPC MESO ANALYSIS AT 08Z. A LEFT EXIT
REGION OF A 90+ KNOT JET TRANSLATE EAST AND WILL HELP ENHANCE
THUNDERSTORM ACTIVITY LATER TODAY AND EARLY TONIGHT. CONCERN ONCE
AGAIN FOR STORMS TO BECOME SEVERE LATER TODAY AS ALL OF THESE
FACTORS COME TOGETHER. THE CAVEAT APPEARS TO BE HOW MUCH THE
ATMOSPHERE WILL BE ABLE TO DESTABILIZE TODAY WITH DAYTIME HEATING.
AFTERNOON SREF ENSEMBLE MEMBER CAPES VARY FROM UNDER 500 J/KG TO
OVER 2000 J/KG. RAISED SHOWER/STORM CHANCES THIS AFTERNOON AS THESE
FACTORS COME TOGETHER. EXPECT WIND GUSTS MAY BE STRONG TO POSSIBLY
SEVERE GIVEN DAYTIME HEATING AND INSTABILITY...SO ADDED GUSTY WINDS
WITH STORMS LATE THIS AFTERNOON INTO EARLY THIS EVENING.

&&

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 500 AM EDT WED JUN 26 2013

AMPLIFYING UPR AIR PATTERN ACROSS NRN U.S./SRN CANADA WITH A
BUILDING RIDGE OVER THE ROCKIES AND A DEEPENING TROF OVER THE
GRTLKS/OH VALLEY STILL APPEARS IN THE OFFING FOR LATE THIS WEEK.
ALTHOUGH SFC CDFNT SHOULD BE EAST OF THE AREA BY THU... SHRTWV AND
ACCOMPANYING LEFT EXIT REGION OF MID LEVEL JET STREAK APCHG THE CWA
COMBINED WITH LINGERING LOW LEVEL MOISTURE AND DIURNAL INSTABILITY
LIKELY WILL RESULT IN SCT AFTN/EVE TSTMS. SIMILAR SCENARIO
EXPECTED FRI-SAT AS UPR LEVEL TROF CONTS TO DIG SOUTHWARD INTO THE
LWR OH VALLEY. AMPLIFIED PATTERN APPEARS TO BE FAVORABLE FOR A
DEVELOPING CUT-OFF LOW OVER THE MIDWEST BY EARLY NEXT WEEK AS
INDICATED BY THE 00Z ECMWF... SUGGESTING POTENTIAL FOR SCT MAINLY
DIURNALLY DRIVEN SHOWERS CONTG ACROSS THE AREA. TEMPS WILL BE ON A
DOWNWARD TREND TO BELOW NORMAL LATE THIS WEEK AND INTO THE WEEKEND
AS UPR LEVEL TROF DVLPS OVER THE AREA WITH A SLOW MODERATING TREND
BACK TO NEAR NORMAL EXPECTED BY THE MIDDLE OF NEXT WEEK.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 513 AM EDT WED JUN 26 2013

AN ACTIVE PATTERN WILL CONTINUE THROUGH MUCH OF THIS TAF PERIOD
AS MORE THUNDERSTORMS CONTINUE. AN UPPER LEVEL TROF WILL APPROACH
THE AREA IN CONJUNCTION WITH A SEASONALLY STRONG UPPER LEVEL JET.
MORE STORMS ARE FORMING JUST NORTHWEST AND WEST OF SBN WHERE
MOISTURE FLUX WAS INCREASING OVER THE OUTFLOW BOUNDARY. STORMS
SHOULD INCREASE IN COVERAGE AND INTENSITY BY LATE AFTERNOON AS A
LEFT EXIT REGION OF THE UPPER JET APPROACHES...SO HAVE INCLUDED A
TEMPO GROUP FOR STORMS AT BOTH SBN AND FWA. EXPECT WIND GUSTS MAY
BE STRONG TO POSSIBLY SEVERE GIVEN DAYTIME HEATING/INSTABILITY AND
THE APPROACH OF A FRONT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...SKIPPER
SHORT TERM...SKIPPER
LONG TERM...TAYLOR
AVIATION...SKIPPER

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 26, 5:27 AM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
527 AM EDT WED JUN 26 2013

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-270930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
527 AM EDT WED JUN 26 2013 /427 AM CDT WED JUN 26 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY... SOME MAY CONTAIN DAMAGING WINDS AND
QUARTER SIZE HAIL... MAINLY LATE THIS AFTERNOON AND THIS EVENING.
LOCALLY HEAVY RAINFALL IS ALSO EXPECTED WITH SOME FLOODING
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY... FRIDAY... AND
SATURDAY. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED IN THIS
PERIOD... HOWEVER ISOLATED SEVERE STORMS ARE POSSIBLE IN NORTHERN
INDIANA AND SOUTHWEST MICHIGAN... WEST OF ROUTE 31 THURSDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.
REPORTS OF ANY SIGNIFICANT FLOODING WOULD ALSO BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-270930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
527 AM EDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

TNUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE LIKELY. SOME STORMS
MAY BE SEVERE WITH WIND GUSTS IN EXCESS OF 50 KNOTS...MAINLY LATE
THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY... FRIDAY...
AND SATURDAY. STRONG GUSTY WINDS ARE POSSIBLE WITH THE STORMS...
MAINLY THURSDAY AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Jun 26, 6:06 AM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
606 AM EDT WED JUN 26 2013

INZ003-261030-
LA PORTE IN-
506 AM CDT WED JUN 26 2013

...STRONG THUNDERSTORMS MOVING THROUGH LA PORTE COUNTY...

AT 504 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MICHIGAN CITY...MOVING EAST AT 25 MPH.

PEA SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  LA PORTE...
  SPRINGVILLE...
  BYRON...ROLLING PRARIE AND KINGSBURY...
  STILLWELL...SOUTH CENTER AND SALEM HEIGHTS...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4174 8690 4176 8684 4176 8682 4169 8653
      4165 8653 4165 8651 4146 8661 4158 8694
      4171 8694
TIME...MOT...LOC 1006Z 289DEG 23KT 4164 8682
Local storm report, Jun 26, 8:45 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
845 AM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 AM     FLOOD            MICHIGAN CITY           41.71N  86.90W
06/26/2013                   LA PORTE           IN   PUBLIC

            STANDING WATER ON MANY ROADS IN MICHIGAN CITY

&&

MLR
Local storm report, Jun 26, 8:47 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
847 AM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       2 WNW LA PORTE          41.62N  86.76W
06/26/2013  M6.00 INCH       LA PORTE           IN   PUBLIC

            4.0 INCHES SINCE 5 AM. 6 INCHES SINCE TUE PM.

&&

BENTLEY
Local storm report, Jun 26, 8:50 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
850 AM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 AM     HEAVY RAIN       2 E CONSTANTINE         41.84N  85.63W
06/26/2013  M2.38 INCH       ST. JOSEPH         MI   PUBLIC

            RAINFALL TOTAL FOR THE PREVIOUS 24 HOURS

&&

MLR
Local storm report, Jun 26, 8:56 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
856 AM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 AM     HEAVY RAIN       2 N WOODBURN            41.15N  84.85W
06/26/2013  M2.10 INCH       ALLEN              IN   PUBLIC

            RAINFALL FROM LAST NIGHTS STORMS THROUGH 7 AM THIS
            MORNING

&&

MLR
Local storm report, Jun 26, 9:12 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
912 AM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 AM     FLASH FLOOD      LA PORTE                41.61N  86.72W
06/26/2013                   LA PORTE           IN   PUBLIC

            STREETS POOLING WITH WATER ON NORTH STURDY RD BETWEEN
            EVANS AND LINCOLN ROADS

&&

MLR

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:40 PM EDTSevere Thunderstorm WarningIWXSteuben50 min
Jun 25, 8:45 PM EDTSevere Thunderstorm WarningIWXCass, Fulton45 min
Jun 25, 8:51 PM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph, Starke39 min
Jun 25, 8:53 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange52 min
Jun 25, 9:00 PM EDTSpecial Marine WarningIWX90 min
Jun 25, 9:10 PM EDTSevere Thunderstorm WarningIWXElkhart, Marshall, Saint Joseph50 min
Jun 25, 9:21 PM EDTSevere Thunderstorm WarningIWXLaGrange, Steuben54 min
Jun 25, 9:33 PM EDTSevere Thunderstorm WarningIWXDeKalb, LaGrange, Noble42 min
Jun 25, 9:40 PM EDTSpecial Weather StatementIWXKosciusko35 min
Jun 25, 9:48 PM EDTSevere Thunderstorm WarningIWXKosciusko, Noble, Whitley42 min
Jun 25, 9:49 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange41 min
Jun 25, 10:18 PM EDTAreal Flood AdvisoryIWXDeKalb, LaGrange, Noble, Steuben4 hr
Jun 25, 11:52 PM EDTSpecial Weather StatementIWXJay23 min
Jun 26, 2:17 AM EDTAreal Flood AdvisoryIWXDeKalb, LaGrange, Noble, Steuben9 hr
Jun 26, 5:53 AM EDTSpecial Weather StatementIWXKosciusko37 min
Jun 26, 6:06 AM EDTSpecial Weather StatementIWXLaPorte24 min
Jun 26, 6:22 AM EDTAreal Flood AdvisoryIWXLaPorte3 hr
Jun 26, 7:29 AM EDTFlash Flood WarningIWXLaPorte6 hr
Jun 26, 9:10 AM EDTAreal Flood AdvisoryIWXLaPorte, Marshall, Saint Joseph, Starke3 hr
Jun 26, 9:25 AM EDTFlash Flood WatchIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more10 hr
Jun 26, 10:00 AM EDTAreal Flood AdvisoryIWXFulton, Kosciusko, Marshall, Pulaski, Starke, Whitley3 hr
Jun 26, 10:06 AM EDTSpecial Weather StatementIWXAdams, Allen, Wells, Whitley39 min
Jun 26, 11:17 AM EDTRiver Flood WatchIWXFulton, Marshall, Pulaski, Starke63 hr
Jun 26, 11:28 AM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke6 days
Jun 26, 1:30 PM EDTAreal Flood WarningIWXLaPorte6 hr
Jun 26, 4:19 PM EDTSpecial Weather StatementIWXAdams, Blackford, Jay, Wells56 min
Jun 26, 4:51 PM EDTSpecial Weather StatementIWXHuntington24 min
Jun 26, 6:17 PM EDTSpecial Weather StatementIWXSteuben43 min
Jun 26, 6:34 PM EDTSpecial Weather StatementIWXDeKalb41 min
Jun 26, 7:38 PM EDTAreal Flood WarningIWXLaPorte9 hr

Nearby

Flash Flood Warnings in Indiana, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.